For the symptomatic relief of mild to moderate pain such as headaches, dysmenorrhoea (painful menstrual period), pain in muscles and joints, dental pain, colds or flu and fever.
Ingredients: Paracetamol 100mg, Aspirin 400mg, Anhydrous Caffeine 30mg, Sugar-free.
Indications: For the symptomatic relief of mild to moderate pain.
Contraindications: Do not use the product if known hypersensitivity or allergies exists towards any of the ingredients.
Warning and Special precautions: If you are taking any chronic medication consult your medical practitioner before using it.
Dosage: Do not exceed the recommended dosage, efficacy of support may vary between users.
Use the lowest effective dose for the shortest possible duration of treatment. No more than 4 doses in 24 hours. Not for the use of children and adolescents under 18 years of age.
- Adults: Take 1 to 2 tablets, per 4 hours.
Pack Size: 10 Powders